Journal article icon

Journal article

THE SU(3) TOPOLOGICAL SUSCEPTIBILITY AT ZERO AND FINITE TEMPERATURE - A LATTICE MONTE-CARLO EVALUATION

Abstract:

We extend previous calculations of the zero-temperature topological susceptibility, χt, to larger lattices (up to 204) and smaller lattice spacings (up to β=6.2). Using a new technique we are able to achieve a precise control of finite size corrections. We confirm, with much greater systematic and statistical precision, that the dimensionless ratio χt/K2 is independent of β for β≥5.7. This enables us to extract χt in physical units and we find χt=(179±4 MeV)4 - statistical error only - which ...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS B
Volume:
202
Issue:
4
Pages:
553-559
Publication date:
1988-03-17
DOI:
ISSN:
0370-2693
URN:
uuid:10c62148-66e3-4c83-997e-8726ec00d9f7
Source identifiers:
324738
Local pid:
pubs:324738
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP